Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Properties of the distance matrix of a tree

Author: F. T. Boesch
Journal: Quart. Appl. Math. 26 (1969), 607-609
MSC: Primary 05.45
DOI: https://doi.org/10.1090/qam/265210
MathSciNet review: 265210
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. L. Hakimi and S. S. Yau, Distance matrix of a graph and its realizability, Quart. Appl. Math. 12, 305-317 (1965) MR 0184873
  • [2] C. Berge, The theory of graphs and its applications, translated by Alison Doig, Wiley, New York, 1962 MR 0132541
  • [3] F. H. Branin, The relation between Kron's method and the classical methods of network analysis, IRE WESCON Conv. Rec. Part 2, Aug. 1959, pp. 3-28
  • [4] F. T. Boesch, On the synthesis of resistor N-ports, Polytechnic Institute of Brooklyn, RADO-TDR63-294, PIBMR1-1143-63, Apr. 1963
  • [5] F. R. Gantmacher. Matrix theory, Vol. I, Chelsea, New York, 1959

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 05.45

Retrieve articles in all journals with MSC: 05.45

Additional Information

DOI: https://doi.org/10.1090/qam/265210
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society